# SDR AALA202512153160

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 40,759 hours, 16,993 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER ARMING DOORS #1 FLIGHT ATTENDANT REPORTS DOOR 1R CHECK DOOR PRESSURE MESSAGE ON CIDS PANEL. MAINTENANCE SERVICED THE R1 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-10-00.
